# SDR AALA201807279025

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,221 hours, 9,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER AT 2R DOOR LOOSE. MAINTENANCE SECURED LOOSE ARMING LEVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
